Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Toe numbness, moved to heel and then knees. What is going on?

I am 48 and over the past year I have had numbness in my right big toe . Then it moved to the left big toe. Then it moved to my right heel. I still have a bit of numbness there, but then I had some on the left side of my right knee . Then it moved to the left side of my left knee around a 2 inch square. What s going on?
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your que

These features are suggestive of neuropathy.It might be due deficincy of vit b12 or diabetes mellitus. So get checked level of vit b12, blood sugar level and consult your physician for detailed evaluation. You can take methylcobalamin tablets after discussing with your doctor.

I hope this is helpful to you.
Wishing you good health...
Dr Saurabh Gupta.
Answered: Sun, 3 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor